ALGEBRAIC DECOMPOSITION OF CONTROLLED SEQUENTIAL MACHINES.

Peter Jeffrey Ramadge, W. M. Wonham

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Scopus citations
Original languageEnglish (US)
Title of host publicationUnknown Host Publication Title
PublisherIFAC by Pergamon Press
Pages313-318
Number of pages6
ISBN (Print)0080287131
StatePublished - Dec 1 1982

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'ALGEBRAIC DECOMPOSITION OF CONTROLLED SEQUENTIAL MACHINES.'. Together they form a unique fingerprint.

  • Cite this

    Ramadge, P. J., & Wonham, W. M. (1982). ALGEBRAIC DECOMPOSITION OF CONTROLLED SEQUENTIAL MACHINES. In Unknown Host Publication Title (pp. 313-318). IFAC by Pergamon Press.